# SDR 2022FA0000085

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: General aviation
- Aircraft: N645FD
- Make and model: Lear 45LEAR
- Aircraft serial: 45227
- Aircraft time: 5,388 hours, 5,256 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 4532201000V12005
- Part serial: 079
- Condition: Blown
- Location: Zone 700
- Part time: 5,388 hours, 5,256 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KEGE THE LANDING GEAR WOULD NOT RETRACT AND AN AMBER CAS MESSAGE "NWS FAIL" ILLUMINATED. THE NOSE WAS  CANTERED TO THE LEFT 45DEGREES. THE CREW THEN REPORTED AN EMERGENCY AND LANDED IN KAPA WITH THE CANTERED NOSE GEAR.
